



## 'Are you Al Ready?'

## **AIIA Summit**

## 6 June 2019

Time	Program	Speaker
8.00am	Registrations & Networking (Coffee & Tea on arrival)	30 minutes
8.30am	Welcome by Sarah Moran - Girl Geek Academy	Summit Master of Ceremonies Sarah Moran, Girl Geek Academy
8.35am	Opening Remarks by Chair of AllA	John Paitaridis, Chairman, AllA National Board
8.45am	New incoming government Minister	TBC
9:05am	Artificial Intelligence and Australia's Ethics Framework (Data61)	Adrian Turner
9.20am	Topic: Traceability of decision making (TBC) - IBM	Dev Mookerjee
9.50am	SharkSpotter: Using Artificial Intelligence and drone-based technology to protect lives and marine species	Michael Blumenstein (UTS) and Ben Trollope (The Ripper Group)
10.05am	Master of Ceremonies to conclude session	Sarah Moran
10.10am	Morning Tea & Networking	20 minutes

Time	Program	Speaker
10.30am	Industrialised Data for Analytics - Government Application (Teradata)	Andrew Ford
10.45am	Topic: How AI can change the quality of service delivery for people living with a disability (Microsoft)	Anita Sood
11.05am	Dr Genevieve Bell	Director of the 3A Institute (3Ai)
11.25am	Debate Topic:       AI will steal our jobs         Panel members <ul> <li>Affirmative Team – Students from ACT Narrabundah College</li> <li>Ruby Donald - Year 12</li> <li>Selina Li - Year 12</li> <li>Neha Kalele - Year 12</li> <li>Neha Kalele - Year 12</li> <li>Sarah Millward - Year 11</li> </ul> <li>Negative Team         <ul> <li>Charles McHardie, DVA CIO</li> <li>Greg Borer (CEO CDC)</li> <li>Lee Ward (IBM)</li> <li>TBC</li> </ul> </li>	Moderator: Sarah Moran - Girl Geek Academy, TBC
12.30pm	Master of Ceremonies to conclude session	Sarah Moran
12:35pm	Lunch & Networking	45 minutes
1:20pm	<ol> <li><u>101 Master Class:</u> Artificial Intelligence         <ol> <li>Design Thinking Sessions – where do you start? (IBM)</li> <li>Ethics and Trust as applied to embodied systems (FaceMe)</li> <li>How to become an AI expert in the Public Service (Trellis Data)</li> <li>Workforce implications – capability uplift (Microsoft)</li> </ol> </li> </ol>	<u>Curator:</u> Melanie Kontze <u>Participants</u> Piers Smith Michael Gately Dev Mookerjee Lee Ward Beth Worrall
3.20pm	Master of Ceremonies to conclude session	Sarah Moran
3.25pm	Afternoon Tea & Networking	20 minutes

Time	Program		Speaker
3.45pm	Guests to move for panel sessions		
3.50pm	<ul> <li><u>Panel Topic:</u> Al and Smart Cities</li> <li><u>Moderator:</u> Keith Masterton, General Manager, Business Channels, NBNCo</li> <li>1. Praveen Thakur (KPMG) Autonomous Vehicles Readiness Index</li> <li>2. Dev Mookerjee (IBM)</li> <li>3. Amy McLennan (ANU)</li> </ul>	Panel Topic: Al and EthicsModerator: Sassoon Grigorian (Salesforce)1. Garrett McDonald (DHS) 2. Tiberio Caetano (Gradient Institute)3. Mitch Burger Director (Digital Health Agency) 4. Lee Ward (IBM)	
4.20pm	Panel Topic: Al and Regulatory FrameworksModerator: Kathy Reid (ANU)1. Patrick Fair (Baker and McKenzie)2. Kate Marshall (KPMG)3. Sean Fitzgerald (C3 Solutions Pty Ltd)4. Adrian Turner (Data61)	<ul> <li><u>Panel Topic:</u> Al and Data Readiness</li> <li><u>Moderator</u>: Ben Davis (Teradata)</li> <li>1. Deb Anton – Interim Data Commissioner (PM&amp;C)</li> <li>2. Sharryn Napier (Qlik)</li> <li>3. Peter Williams (Oracle)</li> <li>4. David Fricker – Director General NAA (TBC)</li> </ul>	
4.50pm	Guests to return to the plenary for close of day remarks		
4.55pm	Closing Remarks		Ron Gauci
5:00 pm	Event close (room turnaround for Summit Dinner)		
6.45pm	Summit Gala Dinner – Registrations, c <b>Keynote speakers:</b> 1. Dr Sue Keay, Director of Cybe 2. Aaron Bernays, Chief Techno		